# SDR 95FDEA01553

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Beam
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB OF 760 STUB BEAM, WL 206 RBL 65 BS 760.  STOP DRILLED CRACK AND INSTALLED REPAIR PARTS PER FEDEX EO NR 7-5310-25928.
